Ten yrs ago I Mixed (one) advil and (one) asprinin together.. My muscles tightened all over my body and i was struggling to move and had shallow breathing. I didn't go see a doctor like i should have, what happened?
Mixed advil and asprinin together?
Added 29 May 2011:
the tightening and struggling to move and breath lasted roughly for 5 minuets. After it had went away i was fine.. also took the meds for a headach i had that day, wasn't intentional. I wasn't thinking anything bad could happened.. learned my lesson; but still curious what was going with my body. Thanks.
Please click on the link below to read full interaction information between the 2 medications:
- Advil Information for Consumers
- Advil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 1 answer
Posted 10 Nov 2011 • 2 answers
Posted 17 May 2012 • 1 answer
Posted 7 May 2013 • 1 answer
Posted 15 Aug 2016 • 1 answer